U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

i am 32 years old. i have three kids. all vaginal births. i have never had an orgasm. my husband was wondering if this is normal?

1 doctor answer1 doctor weighed in
Dr. Cheryl Coldwater
Pediatrics 38 years experience
Depends: There are a lot of factors involved in female orgasm- physical, emotional, or other issues. First step is to see your doctor and discuss it honestly. She may be able to give you good advice. One of the most common problems is the simple one of not getting enough stimulation where you need it. Many women do not orgasm from vaginal intercourse only- they need clitoral stimulation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 30-year-old member asked:

What might cause a yellow cottage cheese-like vaginal discharge, and burning during urination?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probable yeast infec: It sounds like you probably have a vaginal infection. Usually yeast willgive a thick white discharge. You can use over-the-counter medication to treat but you should see your dr. For a proper diagnosis if it doesn't resolve with over-the-counter treatment for yeast infection.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
Phoenix, AZ
A 24-year-old female asked:

Could I be pregnant if I had spotting the first day then light bleeding the next two days ?

1 doctor answer1 doctor weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Yes: Have you had sex in ethe last month? If so do a pregnancy test and find out good luck.
Saint Cloud, FL
A 30-year-old male asked:

If I have had one seizure in the past is it safe to undergo a light hypnosis for anxiety I do take Dilantin which is a untheroputic level?

2 doctor answers6 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Get off it: Dilantin should be relegated to history. It is an old drug of high toxicity and major problems with use. Talk to your doctor about getting off or at least changing to a newer and safer seizure medication.
A 24-year-old female asked:

Im having abnormally thick vaginal discharge with no odor. I have the mirena (levonorgestrel) in for about 4 months now. Never experienced this much discharge. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Yes: Progestrone only methods of birth control can change the consistency of your vaginal/cervical discharge. During the luteal (or second half) of your cycle, Progesterone cause the mucus to become thicker (preventing more sperm from entering the uterus). Thus, it is normal to have thicker discharge.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 13, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.